# SDR AALA202112270452

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N582UW
- Make and model: Airbus A300*
- Aircraft serial: 6175
- Aircraft time: 25,119 hours, 9,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 9C EMERGENCY LIGHT INOPERATIVE. REMOVED/REPLACED LIGHT ASSEMBLY EMERGENCY ROW LIGHT 9C OPERATIONS CHECK GOOD.
